# SDR HALA2021033000060

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 23,567 hours, 3,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Malfunctioned
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 3L DOOR SLIDE DISARM LEVER SAFETY PIN DOES NOT LOCK INTO SLOT. CORRECTIVE ACTION: LUBRICATED PIN LOCKING MECHANISM. (4085866)
